Further results on the achromatic number
Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 285-290
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Dennis Geller 1 ; Hudson Kronk 1
@article{10_4064_fm_85_3_285_290,
author = {Dennis Geller and Hudson Kronk},
title = {Further results on the achromatic number},
journal = {Fundamenta Mathematicae},
pages = {285--290},
year = {1974},
volume = {85},
number = {3},
doi = {10.4064/fm-85-3-285-290},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-285-290/}
}
TY - JOUR AU - Dennis Geller AU - Hudson Kronk TI - Further results on the achromatic number JO - Fundamenta Mathematicae PY - 1974 SP - 285 EP - 290 VL - 85 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-285-290/ DO - 10.4064/fm-85-3-285-290 LA - en ID - 10_4064_fm_85_3_285_290 ER -
Dennis Geller; Hudson Kronk. Further results on the achromatic number. Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 285-290. doi: 10.4064/fm-85-3-285-290
Cité par Sources :